# SDR 9606203222

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Contl Unit
- Part number: 14400359
- Condition: Malfunctioned
- Location: Fwd Lav
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE FORWARD LAVATORY TOILET OVERFLOWED SPILLING FLUID INTO THE FIRST CLASS CABIN.  AIRCRAFT DIVERTED TO DFW AND LANDED WITHOUT INCIDENT.  THE FORWARD LAV WAS PLACED ON MEL AND THE FLUSH CONTROL UNIT LATER WAS REPLACED, OPERATIONAL CHECK OK.
